Free Shipping on Most Orders over $35! Use Code: FS35 | Exclusions Apply - Expires on 11.24.20

More Views

Children's Liquid Acetaminophen 160 mg

5 3

PRODUCT HIGHLIGHTS

  • Bottles available individually
  • Flavored, liquid, and non-aspirin pain reliever
  • Contains acetaminophen
  • Treats headaches, muscle aching, backache, arthritis, and toothache
  • Treats common cold and reduces fever
Fast Shipping! Secure Shopping Easy Returns
Item# Description Size Price
578906018016

16 Ounce

Per Bottle

$5.23

$4.02
Out of Stock
Options
16 Ounce - Per Bottle
SKU: 578906018016

$5.23

$4.02
Out of Stock

Customers Also Bought

Description

Details


Children's Liquid Acetaminophen 160 mg – 16 oz by GeriCare by GeriCare is a non-aspirin pain reliever and is an economical alternative to Tylenol Elixir.
Commonly used for

  • Headache
  • Muscular aches
  • Backache
  • Arthritis
  • Common cold
  • Toothache
  • Tooth aches
  • Reducing fever

Liquid Acetaminophen Specifications

  • Active Ingredient: Acetaminophen
  • Dosage Form: Liquid
  • Flavor: Cherry
  • Strength: 160 mg
  • Volume: 237 mL
  • HCPCS Code: A4247

Inactive Ingredients
cherry flavor, citric acid, FD and C Blue #1, FD and C Red #40, glycerin, methylparaben, polyethylene glycol,
propylparaben, purified water, sodium citrate, sodium saccharin.

Directions
Do not exceed recommended dosage.
Overdose Warnings: Taking more than the recommended dose (overdose) can cause serious health problems,
including liver damage.

Additional Information

Additional Information

Manufacturer McKesson


Shipping & Returns


Shipping Information

Leaves Warehouse: 1-2 business days - More details
Economy Shipping: Guaranteed 7-10 business days

Returns Information
Refer to our returns policy for more information.
Reviews

Reviews

Q&A